Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online
Loading Online Doctors....
  »   Drug/Medication   »   Meth   »  
Showing results for :

Pain in right arm after shooting meth

Premium Questions
 

What causes painful arm in a Meth user?

in the last couple of weeks in my right harm I ve had a constant pain that I ve never felt before but cant ... wince in pain. Have found it hard to lift my arm above my shoulders at times until recently an also arm ...
 

Meth user. Shooting it in my arm. Arm is swollen and black. Suggest any home remedies

I have used iv drugs ( meth )with in the last few days and right after shooting it in my arm ir started swelling became very sore red and now the whole arm is swollen and is solid black & blue ...
 

What causes recurring numbness of toes and dizziness after missing Meth shots?

and all the other pains. I Feel like they blew me off after I told them about the meth and the panic ... back of arm pain came and then out of nowhere the dizziness hit along with the finger and toes going ...
 

What causes itching in arms and legs after a meth shot

I did a shot of meth into the crook of my arm. drew back blood and it hurt/stung at the end. Right after my hands started itching, then my lower arms, it comes and goes. Legs are itching a little too ...
 

General anxiety disorder, on lexapro, meth, paranoia, depression, aspirin, heart stings, arm, shoulder ache, bloating, profin, advil

or hospital EVER! Thank you O and the arm pain i sometimes get is right between my arm and chest connection. ... once in a great while. At age 14 i used meth ( smoking only) quite often as a recreational thing. I ...
Public Forum Discussions
 

Is swelling in arms and fingers normal after injecting meth?

Hello I shoot meth and I have missed three times in my right arm. This happened a week ago and as of today my entire arm is swollen and I can hardly use my arm. My fingers are swollen all the way to my ...
 

Injecting crystal meth in your veins

Painful redish burseI think its inflammed around the elbow on left arm on vein after shooting meth it made my whole left arm go numb and tingling my right kidney area has been hurting when I lay down even ...
 

What causes pain in arm radiating into elbow after Meth intake?

later his arm is hurting with pains and its hard for him to extend it in the crease of his elbow there is a knot and it is very red and the redness is spreading and it s hot and there are throbbing pains shoot ...
 

I have strange pain and symptoms in both arms after smoking crystal meth

Strange pain and symptoms in both arms after smoking crystal meth I m a 19 y/o F, 5 5 and 130 ... arms get a tingly/ numbness sensation, sharp pain shooting down them that worsens when you bend them ...
 

Suggest remedy for pain in arm after taking Meth shot

A friend of mine did a shot of meth in her left arm now her arm hurts in both places she s shot up today. Right above the elbow on the for arm is kinda swollen and bruised and hurts a lot. And the second ...
 

Suggest treatment for lump on arm after injecting meth

I injected meth into the crook my arm, the vein on the inside closest to my body. I used a brand ... to ensure that I was in the vein, afterwards I slowly injected the meth, with no bubble, pain, or burning ...
 

Taking Meth. Hard to find a vein and inject meth. Formed a purple bruise when injected forcefully. Suggestions?

Hi! I was addicted to meth for about a year and only started shooting up toward the last month ... shooting up as my way of doing the meth. I have very little veins and always have from as young as I can ...
 

What causes swelling of biceps after injecting meth in other arm?

my friend injected meth in his right arm. now the left arm, back of the bicep is swelling. feels ... if there was a previous miss in the left arm? does it work its way through and push out in the weaker spots? no chest pain ...
 

Effects of shooting meth

Ok shot up meth and soon afer , the arm i did the shot(right), felt numb and tingled. From below shot site thru thumb. Rest of hand fine. That was three hours ago, now no numbness but shot site ...
 

What causes painful arms after having Meth shots?

Hi about 4 days ago i injected a point of meth and an 80 mg oxy contin. I missed and continued ... and a lump there. Today my arm hurts and the lump is quite large. Since i have not injected nor used crystal ...
Mobile Questions and Answers
 
why is my arm numb after missing half a shot of meth in the crook of my arm
ahh... shooting around the vein, not into it. The methamphetamine is a potent vessel constrictor; numbness can indicate an area isn't receiving enough blood and can be a sign that tissue will die off due to not having any blood/nutrients/oxygen. Generally there are other signs this is occurring. Generally that takes time and the drug diffuses out of the area more rapidly; cannot say in YOUR case.
 
my arms are very discolored and are painful. its makin both of my arms hurt all the way to ths neck...
Hello Its due to missed shots of meth. Do warm compresses. Take tablet ibuprofen. Consult a psychiatrist for de-addiction. Feel free to discuss further. Thanks.
 
My b/f missed a vein shooting meth into his arm he missed about 15cc. What should he do to make sure it doesnt turn into an abcess and make the bump go away
Hello, Ice it regularly. In case you find it becoming red or painful,consult a doctor immediately for the course of an antibiotic. Thanks
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor